# SDR QXEA0003169

- Difficulty date: November 27, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 4,882 hours, 6,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX-VARIOUS AREAS OF CORROSION BETWEEN STATION X503.000 AND X543.000. REPAIRED IAW DHC-8 RD8-53-1342.
